# SDR UIEA2011062100445

- Difficulty date: June 21, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 37,471 hours, 5,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D STAIRWAY EMERGENCY LIGHT FOUND 1 EA BULB INOP AND COVER LOOSE.  STAIRWAY EMERGENCY LIGHT 1 EA BULB REPLACED AND COVER REPLACED. OPS TEST C/O RESULT NORMAL.
